MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier complete entry = sample id 012986677600 and sample id 801.All available patient information was included.Additional patient details are not available.Hone complete entry: (b)(6).
 
Event or Problem Description
The customer observed a falsely elevated architect total b-hcg result for one patient.The following data was provided (<5.00 miu/ml is negative, >/=25.00 miu/ml is positive): sample id 012986677600 initial result, on 23aug, was 1004.27, repeated, under sample id 801 on 25aug, was <1.2 miu/ml.The patient was redrawn on 25aug and the result was <1.2, repeat was <1.2 miu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated architect total b-hcg result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data review, and testing of the complaint lot.Trending review determined no related trend for the product.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Device history record review on lot number 22493ui03 did not identify any non-conformances or deviations with the likely cause lot.Accuracy testing was performed using panels, which mimics patient samples, and an in-house retained kit of lot 22493ui03, stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.The overall performance of architect total b-hcg reagents in the field was reviewed using data gathered via abbottlink from customers worldwide and suggested that the performance is acceptable.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect total b-hcg, lot number 22493ui03, was identified.Upon further review, field d4-catalog no was updated from 07k78-30 to 07k78-77 and field d4-lot no was updated from 22493ui00 to 22493ui03.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key12411006
Report Number3005094123-2021-00162
Device Sequence Number4181368
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2021
Device Model Number7K78-30
Device Catalogue Number07K78-77
Device Lot Number22493UI03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR62298; ARC I2000SR INST, 03M74-02, ISR62298